RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 5(317), Pages 113–132 (Mi umn886)  

This article is cited in 1 scientific paper (total in 1 paper)

Fomenko invariants in the theory of integrable Hamiltonian systems

A. V. Bolsinov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm886

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:5, 997–1015

Bibliographic databases:

UDC: 515.1
MSC: 37K10, 37B35, 70Exx, 70H15, 70K50, 37K50
Received: 19.06.1997

Citation: A. V. Bolsinov, “Fomenko invariants in the theory of integrable Hamiltonian systems”, Uspekhi Mat. Nauk, 52:5(317) (1997), 113–132; Russian Math. Surveys, 52:5 (1997), 997–1015

Citation in format AMSBIB
\Bibitem{Bol97}
\by A.~V.~Bolsinov
\paper Fomenko invariants in the theory of integrable Hamiltonian systems
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 5(317)
\pages 113--132
\mathnet{http://mi.mathnet.ru/umn886}
\crossref{https://doi.org/10.4213/rm886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490027}
\zmath{https://zbmath.org/?q=an:0920.58027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52..997B}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 5
\pages 997--1015
\crossref{https://doi.org/10.1070/RM1997v052n05ABEH002101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073817000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031350414}


Linking options:
  • http://mi.mathnet.ru/eng/umn886
  • https://doi.org/10.4213/rm886
  • http://mi.mathnet.ru/eng/umn/v52/i5/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. ROGER FENN, “TACKLING THE TREFOILS”, J. Knot Theory Ramifications, 2012, 1240004  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:286
    Full text:112
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019